Hello, I just received a Reclast IV 10 days ago for my osteoporosis. All other oral medications have not helped. This was my first experience with Reclast and I am sort of fearful now because I had a horrible reaction for 3 days after the IV. I had all the classic side effects but with more severity. The pain was reported to my oncologist and heating pads and ibuprophrin helped. My concern now is the pain seems to have resided on my left side under my left breast bone. When I bend over to tie my shoes or cough, I feel pain. Not severe, but noticeable. I had early stage 1 breast cancer 2 yrs ago with lumpectomy and radiation with no chemo. My tumor markers haver been good and the Onco type was a very low score. I am trying no to think this is metasisis to the bone. I know I am probably just paranoid since I also feel some slight pain on my right side also and in my lower back. I need to mention I am also on Arimidex since my cancer surgery. I hate it as well, because my osteopenia was in check until I started on the Arimidex. That pill alone makes my joints achy, so I don't know what is what and which is causing which, but since the injection, my husband has to help me into bed. Do you think I should wait a few more days before I persue this with my doctor. He seems confident that in a few more days, the pain will subside. I take ibuprophen once a day and that helps. It will be a full 14 days in a few days. Thank you for any advice.
Please contact your doctor. Among the side effects listed online, I found that severe incapacitating bone, joint, muscle pain may occur and this may mean that you should not take this medication again and that you should contact your doctor if this occurs. As you describe your reaction, I think you should definitely contact your doctor and not delay in doing so. Please let us know how you are.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.